MAUDE Adverse Event Report: ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CONTINENTAL EUROPEAN 230 VOLT LEVEL 1 HOTLINE; WARMER, THERMAL, INFUSION FLUID

ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V CONTINENTAL EUROPEAN 230 VOLT LEVEL 1 HOTLINE; WARMER, THERMAL, INFUSION FLUID
Catalog Number HL-90-INT-230
Medical Device Problem Codes Device Alarm System (1012); Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/01/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filled as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there is a temperature alarm occurred in the surgery room.There was a therapy delay, and the device was replaced.There was no patient involvement.
 
Additional Manufacturer Narrative
One device was returned for analysis of complaint of temperature alarm.Service history review identified the complaint was not related to a previous service of the device within the review period.Visual and functional testing was performed.No alarm was triggered.The heater showed an excessively high insulation resistance value during the electrical test and was therefore replaced.No malfunctions were detected during operation.The heating system was replaced because it failed the electrical safety test.However, this is not the cause of the alarm.Probable cause of complaint was not determined.

Brand Name
CONTINENTAL EUROPEAN 230 VOLT LEVEL 1 HOTLINE
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
ICU MEDICAL HEALTHCARE MANUFACTURING S.A. DE C.V
carretera miguel aleman km
parque industrial monterrey
apodaca nl 66603
MX  66603
Manufacturer Contact
reed covert
6000 nathan lane north
minneapolis, MN 55442
2247062300
MDR Report Key23544463
Report Number3012307300-2025-12444
Device Sequence Number9448992
Product Code LGZ
UDI-Device Identifier50695085820909
UDI-Public(01)50695085820909(11)191126
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
UNKNOWN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 12/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberHL-90-INT-230
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/24/2025
Supplement Date Received by Manufacturer12/15/2025
Initial Report FDA Received Date11/13/2025
Supplement Report FDA Received Date12/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/26/2019
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown